Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Guest adele morgan

has anyone's derm

Recommended Posts

Guest adele morgan

My derm tends to think I am imagining things. I made an appointment with him for Monday because to me, my skin looks bumpy/uneven, and faintly blotchy in places. (Just started my third month of tane)

In the past, he has spoken to me as though I have body dysmorphic disorder or something.

Anyone else's derm like this? Amyone experience the same sort of efffects I am?

Maybe I am really just losing it.... I'm starting to think so as time goes by...

Share this post


Link to post
Share on other sites

Erm, if you're in your third month of 'tane, it's normal for you to appear bumpy. Accutane thins your skin and may raise bumps that have been around for a long time.

You could still have BDD, but I wouldn't freak out about anything like bumpyness while on Accutane--you may not look the way you like until *after* your course.

Share this post


Link to post
Share on other sites

no, my derm is the opposite kind of. i go in thinking it's not that bad and she says something like "you should have seen more improvement by now. (not since i've been on accutane, but before with the other meds, maybe she was tryin to push accutane on me, i don't know)

Share this post


Link to post
Share on other sites

I asked about hairloss and accutane, and my derm said it wouldn't happen, she said one has nothing to do with the other. She also said my backpains were nothing and they would go away and easy and quickly and what not.

Share this post


Link to post
Share on other sites

I asked about hairloss and accutane, and my derm said it wouldn't happen, she said one has nothing to do with the other. She also said my backpains were nothing and they would go away and easy and quickly and what not.

did your back pains go away? i know you were having trouble with your back after accutane.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×